# SDR CALA9900880

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12080
- Make and model: Doug DC-10-30
- Aircraft serial: 47981
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1821
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOUND FRAME CORRODED AT STA 1821, LONGERON 33R-48R.  A NEW FRAME WAS INSTALLED IAW SRM 51-33-01 AND 51-35-0.
